# SDR MASA200602403

- Difficulty date: October 7, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 6,543 hours, 6,703 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7262 IAD.  CREW REPORTED A HARD OVER PROTECTION FAIL MESSAGE.  MX RESET THE SYSTEM.
